Alert archive / Arkansas / Tornado Warnings in 2024
Tornado Warning 34, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Apr 28, 2024, 1:51 AM CDT for Benton County, Arkansas; Delaware County, Oklahoma. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2024, 1:51 AM CDT (06:51 UTC)
- Expired
- Apr 28, 2024, 2:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Benton County, AR, Delaware County, OK
The radar
The Tulsa radar (KINX), 90 km from the middle of the area, began a volume at 06:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 2:15 AM CDT | TSTM WND DMG | Sulphur Springs, AR | Large trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:03 AM CDT | Tornado Watch | SPC | 6 hr |
| Apr 27, 7:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 937 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 10.5
The text
As transmitted.
031
WFUS54 KTSA 280651
TORTSA
ARC007-OKC041-280730-
/O.NEW.KTSA.TO.W.0034.240428T0651Z-240428T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
151 AM CDT Sun Apr 28 2024
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Northwestern Benton County in northwestern Arkansas...
Eastern Delaware County in northeastern Oklahoma...
* Until 230 AM CDT.
* At 151 AM CDT, a severe squall line capable of producing tornadoes
that may not be visible due to heavy rain was located 5 miles
northwest of Colcord, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Jay... Gravette...
Colcord... Maysville...
Lake Eucha State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3662 9462 3650 9462 3650 9431 3621 9479
3632 9490 3663 9463
TIME...MOT...LOC 0651Z 232DEG 38KT 3631 9478
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mejia3 follow-up statements
330
WWUS54 KTSA 280703
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
203 AM CDT Sun Apr 28 2024
ARC007-OKC041-280730-
/O.CON.KTSA.TO.W.0034.000000T0000Z-240428T0730Z/
Benton AR-Delaware OK-
203 AM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHWESTERN BENTON AND NORTHEASTERN DELAWARE COUNTIES...
At 202 AM CDT, a severe squall line capable of producing tornadoes
that may not be visible due to heavy rain was located 3 miles west of
Maysville, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Gravette... Maysville...
Lake Eucha State Park...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3662 9462 3650 9462 3650 9431 3629 9466
3639 9479 3663 9463
TIME...MOT...LOC 0702Z 230DEG 39KT 3639 9466
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mejia781
WWUS54 KTSA 280713
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
213 AM CDT Sun Apr 28 2024
ARC007-OKC041-280730-
/O.CON.KTSA.TO.W.0034.000000T0000Z-240428T0730Z/
Benton AR-Delaware OK-
213 AM CDT Sun Apr 28 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR
NORTHWESTERN BENTON AND NORTHEASTERN DELAWARE COUNTIES...
At 212 AM CDT, a severe squall line capable of producing tornadoes
that may not be visible due to heavy rain was located 3 miles
southeast of South West City, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Gravette...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3662 9462 3650 9462 3650 9431 3637 9453
3648 9473 3663 9463
TIME...MOT...LOC 0712Z 224DEG 39KT 3648 9457
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Mejia509
WWUS54 KTSA 280723
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
223 AM CDT Sun Apr 28 2024
ARC007-OKC041-280731-
/O.EXP.KTSA.TO.W.0034.000000T0000Z-240428T0730Z/
Benton AR-Delaware OK-
223 AM CDT Sun Apr 28 2024
...THE TORNADO WARNING FOR NORTHWESTERN BENTON AND NORTHEASTERN
DELAWARE COUNTIES WILL EXPIRE AT 230 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds and heavy rain are still
possible with this thunderstorm.
A Tornado Watch remains in effect until 300 AM CDT for northeastern
Oklahoma. A Tornado Watch also remains in effect until 700 AM CDT for
northwestern Arkansas.
Remember, a Severe Thunderstorm Warning still remains in effect for
western and central Benton County until 300 AM CDT.
&&
LAT...LON 3662 9462 3650 9462 3650 9431 3637 9453
3648 9473 3663 9463
TIME...MOT...LOC 0721Z 232DEG 38KT 3653 9448
$$
MejiaWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 12:31 AM CDT, 1 hour 20 minutes earlier.
Area forecast discussion, Apr 28, 12:31 AM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1231 AM CDT Sun Apr 28 2024
...New AVIATION...
.SHORT TERM...
(The rest of tonight)
Issued at 958 PM CDT Sat Apr 27 2024
The forecast generally remains on track. Thus far, severe storms
have been confined to the far northwest part of our forecast
area, but that is about to change. Storms continue to increase in
coverage and intensity to our west, and these storms will move
into eastern Oklahoma within the next hour or so, with an all
hazard severe risk. A large QLCS will eventually evolve and sweep
across the entire forecast area overnight with damaging winds, a
few tornadoes, sporadic hail, and widespread heavy rainfall. Both
flash and river flood flooding will become a major concern heading
into the wee hours of Sunday morning. Have made only minor
changes to pops tonight, with the rest of the forecast on track at
this time.
&&
.LONG TERM...
(Tomorrow through Saturday)
Issued at 211 PM CDT Sat Apr 27 2024
Thunderstorms producing heavy rain and at least a low chance for
severe weather will be ongoing across parts of eastern Oklahoma
and northwest and west central Arkansas, with an expected decrease
in coverage and intensity toward mid morning. Another round of
thunderstorms with severe weather potential is expected to develop
along the cold front/dryline Sunday afternoon and into the
evening, with a lesser but still existent potential for tornadoes
and very large hail. The Flood Watch may need to be extended in
time to account for this activity across eastern parts of the
watch area.
A short break in the active pattern is expected Monday and into
Tuesday, with a period of dry weather for much of those two days.
The dry weather will be short-lived with multiple rounds of
showers and thunderstorms, including some potential for severe
thunderstorms, mid to late week.
&&
.AVIATION...
(06Z TAFS)
Issued at 1231 AM CDT Sun Apr 28 2024
Line of storms will sweep across the TAF sites over the next 6 to
9 hours, with deteriorating conditions expected along with strong
wind gusts. MVFR cigs will persist in the wake of the system thru
the morning with some spotty showers. Another round of storms may
develop during the afternoon and slide across the TAF sites,
especially NW AR where tempo groups will be used.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 77 55 80 58 / 80 10 10 0
FSM 77 61 82 60 / 100 50 10 10
MLC 76 60 82 63 / 90 10 10 10
BVO 77 51 78 55 / 70 10 0 10
FYV 74 57 80 59 / 90 50 10 10
BYV 73 57 78 56 / 100 60 10 10
MKO 74 58 79 59 / 90 10 10 0
MIO 73 54 76 56 / 90 30 10 10
F10 76 58 79 61 / 80 10 10 10
HHW 73 61 80 62 / 90 30 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this afternoon for OKZ049-053>076.
AR...Flood Watch through this afternoon for ARZ001-002-010-011-019-
020-029.
&&
SHORT TERM...05
LONG TERM....22
AVIATION...30Hazardous weather outlook, Apr 27, 5:44 PM CDT, 8 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
544 PM CDT Sat Apr 27 2024
ARZ001-002-010-011-019-020-029-OKZ049-053>076-281000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
544 PM CDT Sat Apr 27 2024
...SEVERE WEATHER LIKELY THIS EVENING AND OVERNIGHT...
...HEAVY RAIN AND FLASH FLOOD THREAT TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Tonight.
TORNADO.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
FLASH FLOOD.
RISK...Elevated.
AREA...Mainly Eastern Oklahoma.
ONSET...This Evening.
HEAVY RAIN.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
AREA AT GREATEST RISK...Eastern Oklahoma.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Thunderstorms are expected to increase in coverage and intensity
this evening. The threat of severe weather is present across the
entire area, but the greatest threat will be across eastern
Oklahoma. All severe hazards will be possible, including
tornadoes, large hail, and damaging winds. By late this evening,
additional storms to the west will merge with ongoing activity,
and will shift the severe threat towards a heavy rain and flash
flooding threat. The highest flood threat remains across eastern
Oklahoma, but all areas have at least some potential. Total
rainfall in the hardest hit areas may exceed several inches.
Continue to pay special attention to forecast updates considering
the ongoing dual threat of severe weather and flooding rains through
tonight.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
MONDAY...No Hazards.
TUESDAY...Thunderstorm Potential...High Wind Potential.
WEDNESDAY...Severe Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
THURSDAY...Thunderstorm Potential...High Wind Potential...
Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
EXTENDED DISCUSSION...
Heavy rain will continue into Sunday across northwest Arkansas
before it finally moves east. Additional strong to severe storms
are possible across southeast Oklahoma and northwest Arkansas
Sunday afternoon. Winds will remain breezy with gusts of 30 to 40
miles an hour.
For the rest of the week we will see additional rounds of rain and
thunderstorms, including the threat of severe weather and heavy
rains for mid week.
weather.gov/tulsa contains additional information.In the hours before
Local storm report, Apr 28, 12:52 AM CDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1252 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM Tstm Wnd Dmg Hulah 36.93N 96.03W
04/28/2024 Osage OK Public
wind damage report from mPing; 1-2 inch tree
limbs snapped; time estimated by radar.
&&
MDLLocal storm report, Apr 28, 1:00 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
100 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 AM Tornado 2 NE Porter 35.89N 95.50W
04/28/2024 Wagoner OK Official NWS Obs
TDS observed on radar; time estimated by
radar.
&&
MDLLocal storm report, Apr 28, 1:04 AM CDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
104 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 AM Flash Flood 4 N Leonard 35.98N 95.79W
04/28/2024 Tulsa OK Public
backyard flooded; roof leaking.
&&
MDLLocal storm report, Apr 28, 1:08 AM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
108 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM Tstm Wnd Dmg 6 SW Hulah 36.88N 96.12W
04/28/2024 Osage OK Public
3-inch tree limbs broken; Power poles
broken; from mPing; time estimated by radar.
&&
MDLLocal storm report, Apr 28, 1:17 AM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
117 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 AM Flash Flood 2 E Tulsa 36.13N 95.88W
04/28/2024 Tulsa OK Public
minor street flooding; from mPing.
&&
MDLLocal storm report, Apr 28, 1:35 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
135 AM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 AM Tornado 3 NE Peggs 36.12N 95.06W
04/28/2024 Cherokee OK Official NWS Obs
TDS observed on radar; time estimated by
radar.
&&
MDLThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:00 AM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 60 min |
| Apr 28, 2:55 AM CDT | Special Weather Statement | TSA | Benton | 50 min |
| Apr 28, 3:02 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 43 min |
| Apr 28, 3:35 AM CDT | Special Weather Statement | TSA | Benton | 40 min |
| Apr 28, 3:40 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Washington | 50 min |
| Apr 28, 4:06 AM CDT | Special Weather Statement | TSA | Benton | 39 min |
| Apr 28, 4:13 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison | 47 min |
| Apr 28, 4:42 AM CDT | Special Weather Statement | TSA | Carroll, Madison | 48 min |
| Apr 28, 4:46 AM CDT | Areal Flood Advisory | TSA | Benton, Crawford, Sebastian, Washington | 3 hr |
| Apr 28, 9:43 AM CDT | River Flood Advisory | TSA | Crawford | 30 hr |
| Apr 28, 11:27 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 28 hr |
| Apr 28, 6:10 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 50 min |
| Apr 28, 6:12 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 48 min |
| Apr 28, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 26 min |
| Apr 27, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 32 min |
| Apr 27, 7:32 PM CDT | Special Weather Statement | TSA | Craig | 28 min |
| Apr 27, 7:39 PM CDT | Tornado Warning | TSA | Osage | 21 min |
| Apr 27, 8:01 PM CDT | Tornado Warning | TSA | Osage | 29 min |
| Apr 27, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 62 min |
| Apr 27, 10:36 PM CDT | Tornado Warning | TSA | Creek | 39 min |
| Apr 27, 10:47 PM CDT | Tornado Warning | TSA | Okfuskee | 43 min |
| Apr 27, 10:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 63 min |
| Apr 27, 11:15 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 45 min |
| Apr 27, 11:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 44 min |
| Apr 27, 11:20 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 55 min |
| Apr 27, 11:27 PM CDT | Tornado Warning | TSA | Osage | 26 min |
| Apr 27, 11:29 PM CDT | Tornado Warning | TSA | Osage | 16 min |
| Apr 27, 11:33 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Wagoner, Washington | 57 min |
| Apr 27, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| Apr 27, 11:49 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 56 min |
| Apr 27, 11:51 PM CDT | Tornado Warning | TSA | Osage | 30 min |
| Apr 27, 11:59 PM CDT | Tornado Warning | TSA | Creek, Okmulgee, Tulsa | 16 min |
| Apr 28, 12:01 AM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okmulgee | 32 min |
| Apr 28, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 52 min |
| Apr 28, 12:13 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 47 min |
| Apr 28, 12:14 AM CDT | Areal Flood Advisory | TSA | Okfuskee | 3 hr |
| Apr 28, 12:18 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Pittsburg, Wagoner | 57 min |
| Apr 28, 12:21 AM CDT | Tornado Warning | TSA | Muskogee, Okmulgee, Wagoner | 39 min |
| Apr 28, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| Apr 28, 12:41 AM CDT | Areal Flood Advisory | TSA | Rogers, Tulsa, Wagoner | 3 hr |
| Apr 28, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 62 min |
| Apr 28, 12:47 AM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 43 min |
| Apr 28, 12:57 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 63 min |
| Apr 28, 1:02 AM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 43 min |
| Apr 28, 1:11 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Sequoyah and 1 more | 64 min |
| Apr 28, 1:15 AM CDT | Tornado Warning | TSA | Cherokee, Delaware, Mayes, Wagoner | 45 min |
| Apr 28, 1:32 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 43 min |
| Apr 28, 1:41 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 3 hr |
| Apr 28, 1:43 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 32 min |
| Apr 28, 1:45 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg | 60 min |
| Apr 28, 1:51 AM CDT | River Flood Warning | TSA | Nowata | 32 hr |
| Apr 28, 1:54 AM CDT | Areal Flood Advisory | TSA | Muskogee | 3 hr |
| Apr 28, 2:12 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Muskogee, Sequoyah | 63 min |
| Apr 28, 2:13 AM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| Apr 28, 2:40 AM CDT | Special Weather Statement | TSA | Latimer | 65 min |
| Apr 28, 2:48 AM CDT | Areal Flood Advisory | TSA | Cherokee, Muskogee | 3 hr |
| Apr 28, 3:04 AM CDT | Special Weather Statement | TSA | Sequoyah | 56 min |
| Apr 28, 3:05 AM CDT | Special Weather Statement | TSA | Latimer | 55 min |
| Apr 28, 3:15 AM CDT | Special Weather Statement | TSA | Pushmataha | 45 min |
| Apr 28, 3:34 AM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| Apr 28, 3:47 AM CDT | Special Weather Statement | TSA | Pushmataha | 28 min |
| Apr 28, 4:11 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 49 min |
| Apr 28, 4:32 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| Apr 28, 4:52 AM CDT | Special Weather Statement | TSA | LeFlore | 53 min |
| Apr 28, 8:37 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 28 hr |
| Apr 28, 9:43 AM CDT | River Flood Warning | TSA | LeFlore | 17 hr |
| Apr 28, 4:18 PM CDT | Special Weather Statement | TSA | Pittsburg | 27 min |
| Apr 28, 4:31 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 44 min |
| Apr 28, 5:04 PM CDT | Special Weather Statement | TSA | Tulsa | 41 min |
| Apr 28, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 47 min |
| Apr 28, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 46 min |
| Apr 28, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 28, 5:25 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Pittsburg | 50 min |
| Apr 28, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 43 min |
| Apr 28, 5:35 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Wagoner | 40 min |
| Apr 28, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 46 min |
| Apr 28, 5:50 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Tulsa, Washington | 40 min |
| Apr 28, 5:54 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes, Wagoner | 3 hr |
| Apr 28, 5:58 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 47 min |
| Apr 28, 6:00 PM CDT | Special Weather Statement | TSA | Rogers | 30 min |
Nearby
Tornado Warnings in Arkansas, 2024Tornado Warnings in Oklahoma, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.